|Atripla & rash??
Mar 22, 2008
I've been taking Atripla for about 2 weeks now and woke up with a rash from my neck down to my knees. My doctor said most likely it's from the Atripla. Is there anything I can do to help it go away?
Response from Dr. Henry
efavirenz related rashes may often be helped by use of an antihistamine such as diphenhydramine (benadryl)for several weeks. KH
Drinking and antiretroviral treatment
METHADONE INTERACTIONS WITH COMBIVIR, KALETRA, VIREAD
- Chances Of Getting HIV From Swallowing Cum
- Needle Stick How Long Does It Take To Test Positive For HIV
- Odds Of Infection Sharing A Razor
- Risks Of Contracting HIV From Receptive Anal Sex With Condom
- Swallowing Cum How Long Does It Take To Test Positive For AIDS
- HIV Risk After Sex With A Prostitute
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.